Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bactrim ds side effects itching

Premium Questions

Dr. Chobufo Ditah MD

My frend has taken Bactrim DS for a week for mastoiditis ands enveloped a severe rash and fever 24 hrs ago. Her MD is not available this weekend. I am a retired MD and have an active license would ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Panagiotis Zografakis MD

Hello Im currently taking bactrim ds for UTI or Possibly prostate infection and augmentin for developing dry cough that I am starting to get from a flu that I just had . I am leaving on vacation next ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Ivan Romic MD

Hi I recently took bactrim ds for a kidney infection , but after a day, I got the worst headache I'd ever had. Later I felt nauseas and my eyes began hurting. I then vomited. So I stopped taking ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr.  Ratnakar Kini MD

Hello, I recently ( within the last 3 weeks) had a reaction to Bactrim . Was pretty sick. In turn ....4) on Tuesday. My question is when will the ITCHING stop from all this my Lord I cant sleep at night... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)
Dr.  Shuba Hariprasad MD

How long would it take for me to have a reaction to bactrim ... View answer

Answered by : Dr. Shuba Hariprasad ( General & Family Physician)

Public Forum Discussions

Dr. Saddiq Ulabidin MD

OK I have been taking bactrim ds for 6 and 1/2 days I have noticed esp the past two days I am confused while driving getting lost, I had stomach achs and have gotten depressed I am on 40 mg of prozac ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I just went to the ER for a bug bite that got infected...they gave mr Vibramycin and Bactrim DS and the minute I got to my car I started itching every where ..Do u think I am having a relation to one ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Uday Nath Sahoo MD

I have had an increase in my creatatine since taking Bactrim DS. My dosage has been dropped to 3x week instead of 7x. The Bactrim is taken prophylactically due to HIV infection and low CD4 counts ... View answer

Answered by : Dr. Uday Nath Sahoo ( General & Family Physician)
Dr.   Pavan Kumar Gupta MD

oflomax 400 mg ,she took one dose moring and also bactrim ds,sporolac tab ,she got vomiting in evening 4 ... side effect dosage or it is normal , she never feel voming priviously ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Michelle Gibson James MD

Hi my doctor prescribed 2 bactrim ds 800-160 twice a day for an ingrown toenail infection. It just seems like a high dosage. I weigh 181 pounds and I am 5 foot 7.I am 22 years old and in good health. Can ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Dr.          Muhammad Hanif MD

Welcome ! After a regular use on long term basis, when you stop applying it, you will find darkness on your face, rashes, itching, skin becomes red when exposed to sunlight, increase in facial hairs, and thinning...

Dr.  Albana Sejdini MD

The worm is found in your anus. If it is found in urine, it means it is contaminated. Side effects include: itching or irritation of urinary tract. Get checked by your doctor as you need immediate...

Dr.   Chandrakant Kamariya MD

Hello Side effect of deriva c is common on topical area over which is applied. If you get any side effect like dryness, redness, burning or itching over the applied area then...